Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

New Class of Magnetized Inhomogeneous Bianchi Type-I Cosmological Model with Variable Magnetic Permeability in Lyra Geometry

Ahmad T. Ali
Organization: King Abdul Aziz University
Department: Department of Mathematics
F. Rahaman
Organization: Al-Azhar University
Department: Faculty of Science
Journal / Anthology

International Journal of Theoretical Physics
Year: 2013
Volume: 52
Issue: 11
Page range: 4055-4067

Inhomogeneous Bianchi type-I cosmological model with electro-magnetic field based on Lyra geometry is investigated. Using separated method, the Einstein field equations have been solved analytically with the aid of Mathematica program. A new class of exact solutions have been obtained by considering the potentials of metric and displacement field are functions of coordinates t and x. We have assumed that F12 is the only non-vanishing component of electro-magnetic field tensor Fij . The Maxwell’s equations show that F12 is the function of x alone whereas the magnetic permeability is the function of x and t both. To get the deterministic solution, it has been assumed that the expansion scaler Θ in the model is proportional to the value σ1 1 of the shear tensor σj i . Some physical and geometric properties of the model are also discussed and graphed.

*Science > Physics

Inhomogeneous Bianchi type-I, Cosmology, Lyra geometry